# SDR CA020719007

- Difficulty date: July 4, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,381 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 11F20022D3
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CRANKSHAFT CRACKED - PIECE FROM COUNTERWEIGHT BROKEN - MISALIGNMENT CAUSED CAMSHAFT TO SHEAR 2 VALVE FACES DAMAGED.
